MathSciNet Relay Station
MathSciNet bibliographic data
MR1858081 (2002j:11105) 11N25 (11B50)
Sander, J. W. On the parity of exponents in the prime factorization of factorials. J. Number Theory 90 (2001), no. 2, 316–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement